Skip to main content Skip to section menu

Mathematics Publications List - 1993

Pure Mathematics

Al-AGL, F.A. and STEINER, R.

  • Nerves of multiple categories.
    Proc. London Math. Soc. 3, 66, 1993, 92-128.

BAUES, H.J. and BROWN, R.

  • On the relative homotopy groups of the product filtration and a formula of Hopf (90.25).
    Journal of Pure and Applied Algebra, 89, 1993, 49-61.

BROWN, R. and PORTER, T.

  • Why choose Mathematics?
    in: Mathematics for the Future, I.M.A. and Hobsons Press, 1993, 10-13.

LAWSON, M.V.

  • An equivalence theorem for inverse semigroups (91.21).
    Semigroup Forum, 47, 1993, 7-14.

  • Congruences on ordered groupoids (91.24)
    Semigroup Forum, 47, 1993, 150-167.

  • Coverings and embeddings of inverse semigroups (91.20).
    Proc Edin Math Soc, 36, 1993, 399-419.

  • A note on a paper of Joubert. (92.21).
    Semigroup Forum, 47, 1993, 389-392.

MORRIS, I. and WENSLEY, C.D.

  • Cycle indices and subgroup lattices (91.15).
    Discrete Mathematics, 118, 1993, 173-195.

PORTER, T.

  • N-types of Simplical groups and Crossed n-cubes (91.07).
    Topology, 32, 1993, 5-24.

PRITCHARD, C. and BROWN, R.

  • The Third Man's Knotty Problem (93.20).
    The Scottish Mathematical Council Journal, 23, 1993, 62-66.

Site footer